Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 47-56 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Raisi Tousi R, Esmaeelzadeh F, Kamyabi Gol R A. The Representations and Positive Type Functions of Some Homogenous Spaces. IJMSI. 2016; 11 (1) :47-56
URL: http://ijmsi.ir/article-1-482-en.html
Abstract:  

‎For a homogeneous spaces ‎$‎G/H‎$‎, we show that the convolution on $L^1(G/H)$ is the same as convolution on $L^1(K)$, where $G$ is semidirect product of a closed subgroup $H$ and a normal subgroup $K $ of ‎$‎G‎$‎. ‎Also we prove that there exists a one to one correspondence between nondegenerat $ast$-representations of $L^1(G/H)$ and representations of $G/H$‎. We propose a relation between cyclic representations of $L^1(G/H)$ and positive type functions on $G/H$‎. We prove that the Gelfand Raikov theorem for $G/H$ holds if and only if $H$ is normal‎.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb